# SDR HALA2012021800063

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,481 hours, 18,660 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU DISPLAYED "APU FAULT" AND APU AUTO SHUTDOWN DURING A VERIFICATION FLIGHT.  BITE CHECKED ECU, FOUND "AUTO SHUTDOWN GENERATOR FILTER" ACCOMPLISHED FIM 49-11-00 CHECKED GOOD,  AS A PRECAUTION, REPLACED OIL PRESSSURE AND SCABENGE FILTER ALSO GENERATOR FILTER DIFFERNENTIAL PRESSURE SWITCH IAW AMM 49-27-15.  OPS CHECKED GOOD.
